# SDR COZA20110331004

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 23,648 hours, 15,893 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 6348
- Condition: Leaking
- Location: Spoiler
- Part time: 23,648 hours, 15,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 8 FLIGHT SPOILER ACTUATOR WAS FOUND STATICALLY LEAKING FROM THE INPUT LINKAGE ASSEMBLY.  THE FLIGHT SPOILER WAS OPERATED WITH NO CHANGE TO THE LEAK RATE.  THE ACTUATOR WAS REPLACED AND OPERATIONALLY CHECKED WITH NO LEAKS FOUND.  THERE WAS NO MEASURABLE FLUID LOSS FROM THE HYDRAULIC SYSTEM.
